Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taken 5 D'cold total and 4 fenak plus tablets for head ache, vomiting frequently.

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11828 Questions
Question
my girl friend has taken overdose of headache pills 3 hours back ...what to do ???she is vometting frequently ??
Posted Sat, 21 Apr 2012 in Genetics
Follow-up: Taken 5 D'cold total and 4 fenak plus tablets for head ache, vomiting frequently. 3 minutes later
she has taken 5 tablet's of D'Cold Total and 4 Tablets of Fenak Plus....???? plz let let me know what to do...??????????
 
 
Answered by Dr. Rakhi Tayal 42 minutes later
Hello
Thanks for writing to us.
Your girlfriend has taken excessive tablets of D'cold total and Fenak plus. Such high doses of anti inflammatory drugs causes excessive gastric acidity causing nausea and vomiting. No major organ damage is expected at this dose.
Now to relieve her symptoms-
1. Give her 4 teaspoons of antacid mixed in half a glass of water every half hourly till the symptoms subside.
2. Vomiting for her is a blessing in disguise to expell all the undigested drug from her body. Do not give her any antiemetic until she has vomited 3-4 times.
After that OTC medicines like domperidone can be given.
3. Be careful to give her plenty of fluids to replace the lost fluids during vomiting.
Please visit your physician to undergo physical check up and also to undergo relevant investigations to rule out any liver damage.
You need to rush to ER if any symptoms like blood in vomiting, shallow breathing, difficulty in breathing, altered consciousness, etc appear.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Regards.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Genetics Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor